I took the first one last night but I woke up this morning with a killer headache. Is that unusual? Will that go away once I have taken it for awhile?
Hi my lil Chickie.
Yes it can cause a headache. I literally HATE headaches. I've researched this for at least 2 hrs. I sure hope this link helps you. Maybe you need to call your doc about it. It seemed like I was going around in circles searching. I couldn't find any solid answers.
Love ya little Chickie,
- Temazepam Information for Consumers
- Temazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Temazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2009 • 1 answer
Posted 15 Feb 2010 • 1 answer
Posted 10 May 2011 • 1 answer
My mother was prescribed 15mg Temazepam at bedtime for insomnia. She took 1 the night before last &?
Posted 15 Sep 2012 • 4 answers
Posted 1 Jun 2013 • 3 answers